MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided by the distributor states that the haptic broke and the capsule ruptured during implantation resulting in the lens falling into the vitreous.The surgical procedure was extended and a retinal specialist performed a vitrectomy.The fact that the lens was delivered with a broken haptic may suggest that the lens became trapped during injection and that continued depression of the plunger has caused faster expulsion of the iol from the injector resulting in pc rupture.The product is not available for return in this case.It was discarded following use/explant.(b)(4).Rayner is continuing to follow-up with its sales agent to obtain additional information (including patient medical history, as there are certain conditions that may make a patient more pre-disposed to pc rupture) to facilitate further investigation of this event.This is an isolated report.A review of existing vigilance data confirms that no other incidents, of any type, have been received against the rayone emv rao200e batch 031164682.Our review of production records for the rayone emv rao200e batch 031164682 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.
 
Event or Problem Description
On (b)(6) 2021, rayner intraocular lenses limited received notification from its us affiliate company of an event that occurred during use of a rayone emv rao200e.The event description provided states that the haptic broke during implantation and that the capsular bag ruptured resulting in the lens falling through the vitreous.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
MDR Report Key12016535
Report Number3012304651-2021-00024
Device Sequence Number3259870
Product Code HQL
UDI-Device Identifier05029867006753
UDI-Public(01)05029867006753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number031164679
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;